Vol. 9(2). Jan. 2018, No. 3, pp. 22-33.

SOME CERTAIN UNIFIED INTEGRAL FORMULAE’S INVOLVING ALEPH FUNCTION AND GENERALIZED POLYNOMIALS
Vol. 9 (2). July 2018, No. 3, pp. 22-33
SUNIL KUMAR SHARMA AND ASHOK SINGH SHEKHAWAT

Abstract

A large number of integral formulas involving a variety of special functions and polynomials have been developed by many authors. Here, in this paper, we aim at establishing some integral formulas involving the product of Aleph-function and general class polynomials. The H-functions, introduced by Fox in 1961, the well-known Mellin inversion theorem and hypergeometric function 2F1 (α, β; γ; x) have also been considered in the article. Some interesting special cases of main result are given in the form of corollaries. All the results derived here being of general character, they are seen to yield a number of results (known and new) in theory ofspecial functions.


Full Text (PDF 120 K)